ON BINDING EXTENSION
journal of kerbala university,
2007, Volume 3, Issue 4, Pages 205-208
AbstractIn this paper , we show that: there exist two integers u,v such that , for every relation R with cardinality greater than or equal to u , there exist v elements of the base, such that the restriction of R to its base with these v elements removed respects the embedding inequalities in the Bi's (Bi's be a finite relations ), and has an extension of arbitrary large cardinality not respecting the non-embedding inqualities in the Ai's where A¬1 ,… Ah be a finite set of finite relations with common arity .
- Article View: 15
- PDF Download: 9